# SDR QXEA2021041600190

- Difficulty date: April 15, 2021
- Submitted: April 16, 2021
- Operation: Air carrier
- Aircraft: N639QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000760
- Aircraft time: 6,762 hours, 4,109 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Latch
- Condition: Dirty
- Location: Cockpit Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT DECK DOOR DIFFICULT TO OPEN WHEN UNLOCKED. REMOVED FROM SERVICE. CLEANED DOOR LATCH MECHANISM AS REQUIRED, NO DEFECTS NOTED. AIRCRAFT RETURNED TO SERVICE.
